# SDR SWAA2022090147638

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737
- Aircraft serial: 36637
- Aircraft time: 44,498 hours, 26,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1668
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PASSENGER CABIN OVER-WING EMERGENCY EXIT SIGNS INOP. / [01] REMOVED AND REPLACED BATTERY PACK AT POSITION M1668 AS PER B737 AMM 33-51-06-960-805. PERFOMED L/H PASSENGER CABIN OVERWING EMERGENCY EXIT SIGNS AS PER B737 AMM 33-51-00710-801. ALL TEST OK. BATTERY PACK AT POS. M1668 PART TRANSACTION WAS ACCOMPLISHED ON CUSTOMER CARD 'TTG8Q00EGCQE'.;[02] VERIFIED STEP #1
